# SDR HNAA2018101100248

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 34,267 hours, 29,780 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Icu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENG 1 REV DISAGREE MSG ON T/O ROLL, C/W TASK 78-31-01-980-801-A. DOWNLOADED CMC. MESSAGE ENG 1 T/R ICU VALVE FAI ON CMC. CW FIM TASK 78-30-00-810-814-A BLOCKS 1 & 4. REMOVED AND REPLACED NR 1 ICU PER 78-33-01. OPS CHECKS GOOD.
